MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537560
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during a procedure performed on (b)(6) 2017.According to the complainant, during unpacking, it was observed that the 'up side of sterilization pouch was opened' and 'the stent was not included in the sterile package'.The representative dealer noticed the issue when he/she unpacked the shipping box.The procedure was completed with another advanix pancreatic stent.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
A visual evaluation of the returned device found that the pouch of the kit was received completely opened and has evidence of heat seal runs throughout the entire width of the pouch without any breaks.The plastic tray which contains the stent was received out its original pouch and it only has the stent barb cover and the stent is not present.The pouch which contains the naviflex rx pusher is completely sealed and it does not present any visual issue and the pouch has evidence of heat seal runs throughout the entire width of the pouch without any breaks.Based on the information available, there is no evidence that the missing component is due to a manufacturing related cause, also due to the lack of information and evidence provided.Therefore, the most probable root cause is undeterminable.A review of the device history record (dhr) confirms that the accepted device met all manufacturing specifications.A search of the complaint database revealed that no similar complaints exist for the specified lot.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix¿ pancreatic stent was used during a procedure performed on june 20, 2017.According to the complainant, during unpacking, it was observed that the ¿up side of sterilization pouch was opened¿ and ¿the stent was not included in the sterile package¿.The representative dealer noticed the issue when he/she unpacked the shipping box.The procedure was completed with another advanix¿ pancreatic stent.There were no patient complications reported as a result of this event.

Brand Name
ADVANIX¿ PANCREATIC STENT KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6715689
Report Number3005099803-2017-02212
Device Sequence Number832251
Product Code FGE
UDI-Device Identifier08714729856337
UDI-Public(01)08714729856337(17)20181031(10)0020635953
Combination Product (Y/N)N
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberM00537560
Device Catalogue Number3756
Device Lot Number0020635953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1